肩関節鏡視下手術後の持続局所麻酔剤(ロピバカイン)注入中に重篤な副作用を生じた2例  [in Japanese] Severe side effect induced by continuous infusion of ropivacaine after arthroscopic shoulder surgery  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 深谷 泰士
    • 名古屋第二赤十字病院整形外科 Department of Orthopedic Surgery, Nagoya Daini Redcross Hospital
    • 佐藤 公治
    • 名古屋第二赤十字病院整形外科 Department of Orthopedic Surgery, Nagoya Daini Redcross Hospital
    • 樋口 善俊
    • 名古屋第二赤十字病院整形外科 Department of Orthopedic Surgery, Nagoya Daini Redcross Hospital
    • 安藤 智洋
    • 名古屋第二赤十字病院整形外科 Department of Orthopedic Surgery, Nagoya Daini Redcross Hospital

Journal

  • The Central Japan Journal of Orthopaedic Surgery & Traumatology

    The Central Japan Journal of Orthopaedic Surgery & Traumatology 55(1), 151-152, 2012-01-01

    THE CENTRAL JAPAN ASSOCIATION OF ORTHOPAEDIC SURGERY AND TRAUMATOLOGY

References:  8

Codes

  • NII Article ID (NAID)
    10030186066
  • NII NACSIS-CAT ID (NCID)
    AN00146397
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    00089443
  • Data Source
    CJP  J-STAGE 
Page Top